Alert archive / California / Small Craft Advisory for Rough Bars in 2011
Small Craft Advisory for Rough Bar 21, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory for rough bar at May 5, 2011, 9:18 AM PDT. It took effect at May 5, 2011, 6:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 5, 2011, 9:18 AM PDT (16:18 UTC)
- In effect from
- May 5, 2011, 6:00 PM PDT
- Expired
- May 5, 2011, 2:22 PM PDT
- In force
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
283 WHUS76 KMTR 051618 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 918 AM PDT THU MAY 5 2011 PZZ545-060030- /O.EXT.KMTR.SC.Y.0244.000000T0000Z-110507T0100Z/ /O.NEW.KMTR.RB.Y.0021.110506T0100Z-110506T1200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 918 AM PDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT FRIDAY... ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT FRIDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 6 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON AND CONTINUE THROUGH FRIDAY. * SEAS: SEAS WILL INCREASE TO 8 TO 11 FEET BY LATE THURSDAY EVENING AND CONTINUE INTO FRIDAY. * FIRST EBB: 0.8 KNOTS AT 7:42 PM THURSDAY EVENING. * SECOND EBB: 2.4 KNOTS AT 6:05 KNOTS AT 6:05 AM FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. && $$ PZZ575-060030- /O.EXB.KMTR.SC.Y.0244.110505T2200Z-110507T0100Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 918 AM PDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY THURSDAY AFTERNOON AND CONTINUE THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-060030- /O.EXB.KMTR.SC.Y.0244.110505T2200Z-110507T0100Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 918 AM PDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY THURSDAY AFTERNOON AND CONTINUE THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-060030- /O.EXB.KMTR.SC.Y.0244.110506T0200Z-110507T0100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 918 AM PDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 6 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY EARLY THURSDAY EVENING AND CONTINUE THURSDAY NIGHT...INCREASING TO 20 TO 30 KNOTS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-060030- /O.EXT.KMTR.SC.Y.0244.000000T0000Z-110507T0100Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 918 AM PDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WITH GUSTS TO 30 KT EXPECTED THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-060030- /O.EXT.KMTR.SC.Y.0244.000000T0000Z-110507T0100Z/ POINT ARENA TO POINT REYES TO 10 NM- 918 AM PDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 30 KNOTS FROM THURSDAY AFTERNOON THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
1 follow-up statement
296 WHUS76 KMTR 052122 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 222 PM PDT THU MAY 5 2011 PZZ545-060530- /O.EXT.KMTR.SC.Y.0244.000000T0000Z-110507T0400Z/ /O.CAN.KMTR.RB.Y.0021.110506T0100Z-110506T1200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 222 PM PDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT FRIDAY... ...SMALL CRAFT ADVISORY FOR ROUGH BAR IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS CANCELLED THE SMALL CRAFT ADVISORY FOR ROUGH BAR. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 9 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE THIS AFTERNOON AND CONTINUE THROUGH FRIDAY EVENING. * SEAS: SEAS ARE NOT EXPECTED TO REACH 10 FEET ACROSS THE BAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-060530- /O.EXB.KMTR.SC.Y.0244.110506T1800Z-110507T0400Z/ MONTEREY BAY- 222 PM PDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 9 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT FRIDAY. * WINDS: WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY LATE FRIDAY MORNING AND CONTINUE THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-060530- /O.EXT.KMTR.SC.Y.0244.000000T0000Z-110507T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 222 PM PDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WITH GUSTS TO 30 KT EXPECTED THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-060530- /O.EXT.KMTR.SC.Y.0244.000000T0000Z-110507T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 222 PM PDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 30 KNOTS FROM LATE THURSDAY AFTERNOON THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-060530- /O.EXT.KMTR.SC.Y.0244.110506T0400Z-110507T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 222 PM PDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY LATE THURSDAY EVENING AND CONTINUE THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-060530- /O.EXT.KMTR.SC.Y.0244.110506T0400Z-110507T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 222 PM PDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 30 KNOTS BY LATE THURSDAY EVENING AND CONTINUE THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-060530- /O.EXT.KMTR.SC.Y.0244.110506T1800Z-110507T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 222 PM PDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM TO 9 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM TO 9 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY LATE FRIDAY MORNING AND CONTINUE THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory for rough bar went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory for rough bar went out at May 5, 9:17 AM PDT, 1 minute earlier.
Area forecast discussion, May 5, 9:17 AM PDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
917 AM PDT THU MAY 5 2011
.DISCUSSION...AS OF 9:17 AM PDT THURSDAY...SATELLITE IMAGERY SHOWS
COMPLETELY CLEAR SKIES OVER OUR CWA THIS MORNING AND TEMPERATURES
ARE ALREADY IN THE UPPER 50S TO LOWER 60S MOST AREAS. SURFACE
PRESSURE GRADIENTS ARE STILL LARGELY NORTHERLY WITH ACV-SFO AT 6.9
MB...WITH A WEAKENING OFFSHORE COMPONENT EVIDENT IN THE 4.4 MB
GRADIENT BETWEEN WINNEMUCCA AND SFO. WITH ONLY 0.1 MB BETWEEN
SFO TO SAC...THE ONSHORE COMPONENT IS VERY WEAK. EXPECT HIGHS TODAY
TO BE SIMILAR TO THOSE YESTERDAY...ESPECIALLY INLAND AREAS WHERE
80S AND 90S WILL BE OBSERVED. NEAR COASTAL AREAS ARE EXPECTED TO SEE
A LITTLE COOLING FROM A RENEWED SEABREEZE BUT 60S AND 70S ARE STILL
ON TAP.
BY FRIDAY...THE MARINE LAYER IS EXPECTED TO BECOME ESTABLISHED ALONG
WITH A MORE PRONOUNCED ONSHORE FLOW. THIS WILL BEGIN A COOLING TREND
WITH HIGH TEMPERATURES RETURNING TO NEAR NORMAL. BY SATURDAY...
COASTAL STRATUS IS EXPECTED TO BECOME EXTENSIVE WITH TEMPERATURES
COOLING TO THE 50S AND 60S COAST...AND 70S INLAND.
MODEL SOLUTIONS ARE COMING INTO AGREEMENT CONCERNING THE UPPER
TROUGH PROGGED TO MOVE ACROSS THE WEST ON SUNDAY. NOW THIS SYSTEM
IS FORECAST TO HAVE A DRIER...OVERLAND TRAJECTORY WITH MINIMAL RAIN
CHANCES ACROSS OUR NORTHERN ZONES. MAY STILL LEAVE SLIGHT CHANCE
POPS IN THE FORECAST FOR SUNDAY...BUT WILL WAIT ON 12Z RUNS TO
DECIDE FOR SURE.
BEYOND THE WEEKEND...HIGH PRESSURE REBUILDS EARLY IN THE WEEK
FOR DRY WEATHER. HOWEVER THE LONG-WAVE PATTERN REMAINS FAIRLY ACTIVE
SO SWINGS IN TEMPERATURE WITH FRONTAL PASSAGES TO OUR NORTH WILL NEED
TO BE MONITORED.
&&
.AVIATION...AS OF 4:30 AM PDT THURSDAY...VFR CONDITIONS CONTINUE
THIS MORNING AND AFTERNOON. WILL HAVE TO WATCH FOR STRATUS POTENTIAL
LATER TONIGHT.
VICINITY OF KSFO...CLEAR SKIES...LIGHT WINDS AND VFR THROUGH THIS
EVENING.
KSFO BRIDGE APPROACH...SIMILAR TO SFO.
MONTEREY BAY AREA TERMINALS...VFR...CLEAR SKIES AND LIGHT WINDS
THROUGH THIS EVENING.
&&
.MTR WATCHES/WARNINGS...
.TDA...SCA...POINT ARENA TO POINT PINOS 0-60 NM.
...SCA...POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM.
&&
PUBLIC FORECAST: SIMS
AVIATION/MARINE: RCNearby
Small Craft Advisory for Rough Bars in California, 2011Every small craft advisory for rough bar in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.